The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2011 | 2008
Number of items: 2.

2011

Korpelainen, Nicholas; Lozin, Vadim V.; Malyshev, Dmitriy S. and Tiskin, Alexander (2011). Boundary properties of graphs for algorithmic graph problems. Theoretical Computer Science, 412(29) pp. 3545–3554.

2008

Brignall, Robert; Ruškuc, Nik and Vatter, Vincent (2008). Simple permutations: Decidability and unavoidable substructures. Theoretical Computer Science, 391(1-2) pp. 150–163.

This list was generated on Wed Apr 16 21:39:14 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk